# SDR CA110829008

- Difficulty date: August 28, 2011
- Submitted: January 23, 2013
- Operation: Air carrier
- Make and model: Mooney M20F
- Aircraft time: 3,016 hours
- Engine: Lyc IO360A1A
- Propeller: Hartzl HCC2YR1
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Selector Switch
- Part number: 2TL7510
- Condition: Broken
- Location: Flap System
- Part time: 3,016 hours
- Stage of operation: TX
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

(CAN) FLAPS T/O, FULL FLAP AND FLAPS UP SELECTED ON RUN UP. FLAPS STOPPED AT T/O POSITION AND WOULD NOT MOVE WHEN SELECTED UP OR DOWN.  FOUND THE FLAP SELECTOR SWITCH BROKEN AT THE PIVOT POINT OF THE SWITCH.  NO REPORTED PROBLEMS WITH THIS SWITCH SINCE ACFT WAS NEW.  ACFT HAS 3016.0 HOURS SINCE NEW.
